# SDR SWAA097151

- Difficulty date: November 10, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 12,260 hours, 7,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 65C27095
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, EMERGENCY LIGHTS BATTERY FAILED CAPACITY CHECK.  REMOVED AND REPLACED BATTERY PER MM.
